Thank you for choosing DoctorSpring.
I would like to know whether you have regular mentsural cycles otherwise and if so what is the day duration and interval. Also do you remember what days of the cycle you were in during those 5 days ? And what kind of pill did you take ? - A mini pill or the regular pill ?
You can reply as a followup.
Patient replied :
i got period pretty regularly latest every 35th day when I am not taking a pill. It was Diane pills. I supposed to get my regular period on/around 13 November (that would be a month after previous period). On 11 Nov I started taking the pills and I was taking them thru 15 th or 16 Nov 2013, and I stopped.. After that i did not have an intercorse. On 20 Nov I got period which was kind of heavy, looked like regular period not a lighter one what usually happens after taking pills... 40 days after that I got period this is 3rd day and it is kind of light and bright red..
Thank you for choosing Doctor Spring.Chances of pregnancy cannot be ruled out completely, as you have taken Diane tablets only for those five days when you had unprotected sex and this does not provide effective protection against pregnancy. You need to take them atleast for 14 days to attain effective protection against pregnancy.
But as you are on diane 35(prescribed by your OBGYN), it suggests there is hormonal imbalance, which can also affect the duration and amount of bleeding during the period. Other symptoms that you mentioned are a result of hormonal imbalance or signs of early pregnancy.
As, you had light period, I would recommend to get tested for pregnancy with a early morning urine sample for accurate results on this. If you test negative, it is important to consult your doctor for contraceptive methods like depo provera shot, which provide protection from pregnancy for 14 weeks and do not require daily in take of tablets.
Hope this helps.
Do write to us for follow ups.